# SDR ASAA0680002

- Difficulty date: January 15, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666715
- Condition: Corroded
- Location: Bs 1203-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LONGERON CORRODED.  REPLACED DAMAGED SECTION WITH SPLICES.  (K)
